Translator Disclaimer
2012 A Jørgensen–Thurston theorem for homomorphisms
Yi Liu
Algebr. Geom. Topol. 12(3): 1301-1311 (2012). DOI: 10.2140/agt.2012.12.1301

Abstract

We provide a description of the structure of the set of homomorphisms from a finitely generated group to any torsion-free (3–dimensional) Kleinian group with uniformly bounded finite covolume. This is analogous to the Jørgensen–Thurston Theorem in hyperbolic geometry.

Citation

Download Citation

Yi Liu. "A Jørgensen–Thurston theorem for homomorphisms." Algebr. Geom. Topol. 12 (3) 1301 - 1311, 2012. https://doi.org/10.2140/agt.2012.12.1301

Information

Received: 27 December 2011; Revised: 22 March 2012; Accepted: 4 April 2012; Published: 2012
First available in Project Euclid: 19 December 2017

zbMATH: 1246.57007
MathSciNet: MR2966687
Digital Object Identifier: 10.2140/agt.2012.12.1301

Subjects:
Primary: 57M07
Secondary: 20F65, 57M50

Rights: Copyright © 2012 Mathematical Sciences Publishers

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.12 • No. 3 • 2012
MSP
Back to Top